steroid

Young People Are Being Warned About The Use Of Steroids

David Layde
0
1

Young people are being warned about the dangers of steroid use – after the death of a teenager from County Limerick. Luke O’Brien May died last year after using a drug called stanozolol.

The 18 year old who played rugby, football, hurling and basketball became ill while sitting his Leaving Cert last year. He was taken to University Hospital in Limerick on the 13th of June but was later transferred to Cork University Hospital – where he later died.

An inquest was told that he most likely developed swelling on the brain due to his use of the steroid stanozolol. Coroner Philip Comyn says he hopes that the tragic death will make others aware of the significant dangers of taking these illicit drugs. He recorded a verdict of death by misadventure.

Don’t forget you can keep up-to-date on all things Nova over on our Instagram page – follow us for all the craziness of radio life coupled with news, sports and LOTS of cool competitions! Click here… 

LEAVE A REPLY

Please enter your comment!
Please enter your name here